de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Complexity of the Permanent in Various Computational Models

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons202366

Ikenmeyer,  Christian
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ikenmeyer, C., & Landsberg, J. M. (2017). On the Complexity of the Permanent in Various Computational Models. Journal of Pure and Applied Algebra, 221(12), 2911-2927. doi:10.1016/j.jpaa.2017.02.008.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-4F23-D
Abstract
There is no abstract available